MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; SOCKET, INSERT, 44MM, STD

ENCORE MEDICAL L.P. RSP SHOULDER; SOCKET, INSERT, 44MM, STD
Model Number 508-00-044
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a dislocation due to poly wear on insert component.The surgeon revised with a spacer, e+ poly insert, and 44 millimeter head.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to poly wear causing dislocation.The previous surgery and the surgery detailed in this investigation occurred 5.7 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to poly wear causing dislocation.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
SOCKET, INSERT, 44MM, STD
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8129815
Report Number1644408-2018-01064
Device Sequence Number1487011
Product Code KWS
UDI-Device Identifier00888912024662
UDI-Public(01)00888912024662
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2014
Device Model Number508-00-044
Device Catalogue Number508-00-044
Device Lot Number54040401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-44-101, LOT 877C1009; 508-44-101, LOT 877C1009
Outcome Attributed to Adverse Event Required Intervention;